# SDR SWAA2020081001322

- Difficulty date: July 19, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB. STA 129.50; INSPAR RIB ASSY 5 CRACKED AT UPPER FWD I/B FLANGE (FIRST HOLE) / REPAIRED UPPER FWD I/B FLANGE AT R/H HORIZONTAL STAB. STA 129.50; INSPAR RIB ASSY  5 AS PER REF. B737-700 SRM 51-40-02-0G-0 AND RES  2016112-2
